# SDR AALA201908139023

- Difficulty date: August 10, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323
- Aircraft serial: 33125
- Aircraft time: 26,717 hours, 2,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN LAVATORY 3F-RC AND 3F-LC EMERGENCY LIGHT LENS CRACKED. REPLACED LIGHT ASSEMBLY PER AMM 33-51-05 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER CARD 2007.
